Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 36, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jun 9, 2015, 10:42 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2015, 10:42 PM EDT (02:42 UTC)
- Expired
- Jun 10, 2015, 6:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Clayton County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Morning Creek near North Fayetteville (MCFG1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344327, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
740 WGUS82 KFFC 100242 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1042 PM EDT TUE JUN 9 2015 GAC063-113-101642- /O.NEW.KFFC.FL.W.0036.150610T0242Z-000000T0000Z/ /MCFG1.1.ER.150610T0200Z.150610T0215Z.000000T0000Z.UU/ 1042 PM EDT TUE JUN 9 2015 * Morning Creek in North Fayetteville should crest by 2AM and fall below flood stage by daybreak. * At 10PM Tuesday the stage was 12.4 feet...and rising. * Flood stage is 12.0 feet. * At 12.0 feet...Flood stage is reached. Minor flooding begins in the woodlands and natural flood plain along the creek upstream and downstream from the gage at West Bridge Road. The backyards of some homes off of the road downstream from the bridge begin to flood. && LAT...LON MISSING $$
1 follow-up statement
964 WGUS82 KFFC 101000 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EDT WED JUN 10 2015 ...The Flood Warning is cancelled for the following rivers in Georgia... Morning Creek near North Fayetteville affecting Clayton and Fayette Counties GAC063-113-101030- /O.CAN.KFFC.FL.W.0036.000000T0000Z-150610T1000Z/ /MCFG1.1.ER.150610T0200Z.150610T0415Z.150610T0855Z.UU/ 600 AM EDT WED JUN 10 2015 The Flood Warning is cancelled for The Morning Creek near North Fayetteville. * This takes affect immediately. * Until Wednesday December 31. * At 05AM Wednesday the stage was 11.6 feet...and falling. * Flood stage is 12 feet. * The creek will continue to fall. * At 12.0 feet...Flood stage is reached. Minor flooding begins in the woodlands and natural flood plain along the creek upstream and downstream from the gage at West Bridge Road. The backyards of some homes off of the road downstream from the bridge begin to flood. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 9, 8:45 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 9, 8:45 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT TUE JUN 9 2015 .PREV DISCUSSION... /ISSUED 357 PM EDT TUE JUN 9 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA AGAIN THIS AFTERNOON...PRIMARILY IN CENTRAL GEORGIA AHEAD OF A SURFACE FRONT. WITH PLENTY OF HEAT AND RESULTANT INSTABILITY ACROSS THE AREA SOME OF THE STORMS HAVE REACHED SEVERE LIMITS. THESE SHOWERS AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING TO DIMINISH AFTER SUNSET. SOME ISOLATED SHOWERS AND A COUPLE STORMS COULD LINGER TONIGHT IN CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AS THE WEAKENING FRONT WILL BE STATIONARY AND PROVIDE FOCUS FOR DEVELOPMENT IN CENTRAL GEORGIA. CANNOT RULE OUT SOME STRONG STORMS ACROSS IN THIS VICINITY ONCE AGAIN DURING THE HEATING IN THE AFTERNOON AND EVENING HOURS WEDNESDAY. TEMPERATURES WILL NOT BE TOO FAR ABOVE AVERAGE...THOUGH IT WILL FEEL QUITE MUGGY. RW LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES WERE MADE TO THE EXTENDED. RIDGE GRADUALLY BUILDS IN THROUGH THE END OF THE PERIOD. PATTERN BECOMES MORE DIURNAL FROM THE END OF THE WEEK AND BEYOND. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 LONG TERM /338 AM EDT TUE JUN 9 2015 /... NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN CHANCES. 39 && .AVIATION... 00Z UPDATE... WITH THE SUN GOING DOWN...SO ARE THE STORMS. LOOKS LIKE I CAN PULL ANY MENTION OF PRECIP OUT OF THE TAFS FOR THE REST OF THE NIGHT AS THE FEW STORMS THAT ARE LEFT WILL NOT AFFECT THE AIRPORTS AS THEY DISSIPATE. EXPECT SOME FEW TO SCT MID LEVEL CLOUDS OVER NIGHT BUT NOTHING MAJOR. WILL SEE AFTERNOON CU POP BACK UP AROUND 16-18Z WED WITH MORE SHRA/TSRA EXPECTED BETWEEN 18-00Z. WINDS SHOULD STAY OUT OF THE SW AT 10KT OR LESS. WILL SEE SOME GUST TO 20KT IN AND AROUND ANY CONVECTIVE ACTIVITY WED AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 88 69 89 / 30 30 20 40 ATLANTA 70 86 71 87 / 30 40 30 50 BLAIRSVILLE 62 83 64 83 / 20 20 20 50 CARTERSVILLE 67 87 68 87 / 20 30 20 50 COLUMBUS 69 86 70 89 / 40 50 30 50 GAINESVILLE 68 85 69 86 / 20 20 20 50 MACON 68 88 69 90 / 40 40 30 50 ROME 67 88 68 88 / 20 20 20 50 PEACHTREE CITY 68 86 69 87 / 30 50 30 50 VIDALIA 71 89 71 90 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 AVIATION...01
Hazardous weather outlook, Jun 9, 8:57 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 857 PM EDT TUE JUN 9 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 857 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 9, 6:59 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE JUN 9 2015
GAZ041-042-092330-
CARROLL GA-HARALSON GA-
659 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND HEAVY RAIN IN CARROLL AND HARALSON COUNTIES UNTIL 730 PM EDT...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCHANAN...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CARROLL AND HARALSON COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TEMPLE...WACO...FELTON...DRAKETOWN AND EUBANK
LAKE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. DRIVERS SHOULD ALSO USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. SLOW DOWN AND INCREASE
THE DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.
LAT...LON 3391 8520 3390 8519 3390 8504 3381 8504
3379 8494 3378 8490 3377 8490 3371 8505
3369 8522 3388 8527
TIME...MOT...LOC 2257Z 315DEG 11KT 3384 8512Special weather statement, Jun 9, 7:12 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT TUE JUN 9 2015
GAZ030-041-092345-
HARALSON GA-POLK GA-
712 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARALSON AND POLK COUNTIES UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARS HILLS...OR 8 MILES WEST OF BUCHANAN...
MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS HARALSON AND POLK COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALLAPOOSA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3396 8527 3391 8520 3388 8527 3368 8522
3367 8534 3393 8539
TIME...MOT...LOC 2312Z 336DEG 16KT 3385 8533Local storm report, Jun 9, 7:28 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG ROCKMART 34.00N 85.04W
06/09/2015 POLK GA EMERGENCY MNGR
A FEW TREES DOWN IN ROCKMART.
&&
EVENT NUMBER FFC1500358
NLISTLocal storm report, Jun 9, 7:33 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG ARAGON 34.04N 85.06W
06/09/2015 POLK GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN ARAGON.
&&
EVENT NUMBER FFC1500359
NLISTSpecial weather statement, Jun 9, 7:51 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUN 9 2015
GAZ041-042-100015-
CARROLL GA-HARALSON GA-
751 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...PEA SIZED HAIL AND
HEAVY RAIN IN CARROLL AND HARALSON COUNTIES UNTIL 815 PM EDT...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT ZION...OR 10 MILES SOUTHWEST OF
BUCHANAN...MOVING SOUTH AT 15 MPH.
A QUICK 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED ACROSS CARROLL AND
HARALSON COUNTIES...INCLUDING AREAS AROUND CARROLLTON...BREMEN...
TALLAPOOSA...BOWDON...MOUNT ZION...WACO...JOHN TANNER STATE PARK AND
BOWDON JUNCTION. LOCALLY HIGHER VALUES ARE POSSIBLE ALONG WITH MINOR
FLOODING POTENTIAL.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3374 8511 3350 8503 3348 8530 3372 8535
3374 8535
TIME...MOT...LOC 2349Z 002DEG 12KT 3367 8526Local storm report, Jun 9, 8:55 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG LAKEVIEW 34.98N 85.26W
06/08/2015 CATOOSA GA EMERGENCY MNGR
TREES DOWN ON 6 HOMES IN LAKEVIEW. POWERLINES DOWN
ALSO.
0643 PM TSTM WND DMG HINKLES 34.91N 85.39W
06/08/2015 WALKER GA 911 CALL CENTER
911 CENTER REPORTED ONE TREE DOWN ON A HOUSE NEAR
LOOKOUT MOUNTAIN.
0655 PM TSTM WND DMG ROSSVILLE 34.98N 85.29W
06/08/2015 WALKER GA 911 CALL CENTER
911 CENTER REPORTED APPROXIMATELY 30 TREES DOWN IN THE
ROSSVILLE AREA.
0700 PM TSTM WND GST OLD FORT ESTATES 34.95N 85.24W
06/08/2015 M62 MPH CATOOSA GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A 62 MPH RECORDED GUST
AT BATTLEFIELD PARKWAY AND FANT DRIVE.
0830 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
06/08/2015 CHATTOOGA GA 911 CALL CENTER
911 CENTER REPORTED ONE TREE DOWN ON LEWIS STREET IN
SUMMERVILLE.
0833 PM TSTM WND DMG 1 S WARING 34.82N 84.97W
06/08/2015 WHITFIELD GA EMERGENCY MNGR
ONE TREE DOWN AT THE INTERSECTION OF NEELY ROAD AND
REED ROAD
0836 PM TSTM WND DMG 1 NE WELCOME HILL 34.58N 85.31W
06/08/2015 CHATTOOGA GA 911 CALL CENTER
911 CENTER REPORTED ONE TREE DOWN ON RIDGEWAY DRIVE AND
HENDERSON ROAD.
0836 PM TSTM WND DMG 2 W WELCOME HILL 34.57N 85.35W
06/08/2015 CHATTOOGA GA 911 CALL CENTER
911 CENTER REPORTED ONE TREE DOWN ON CENTER POST ROAD
AND CUMMINGS ROAD.
0420 AM TSTM WND DMG 1 E HOLLY SPRINGS 34.18N 84.48W
06/09/2015 CHEROKEE GA EMERGENCY MNGR
THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED
TREES...POWER LINES AND POWER POLES DOWN AND BLOCKING
NEW LIGHT ROAD.
0315 PM TSTM WND DMG HAMILTON 32.76N 84.88W
06/09/2015 HARRIS GA EMERGENCY MNGR
SEVERAL TREES DOWN
0315 PM HAIL HAMILTON 32.76N 84.88W
06/09/2015 E0.75 INCH HARRIS GA EMERGENCY MNGR
0318 PM TSTM WND DMG CABBAGE TOWN 33.74N 84.37W
06/09/2015 FULTON GA EMERGENCY MNGR
TREE DOWN ALONG INTERSTATE 20 NEAR GLENWOOD ROAD
0324 PM TSTM WND DMG 1 S WILLIAMSON 33.17N 84.36W
06/09/2015 PIKE GA EMERGENCY MNGR
TREES DOWN ALONG HWY 362...LITTLE STREET....AND MIDLAND
STREET
0329 PM TSTM WND DMG 1 SE BUCKHEAD 33.83N 84.37W
06/09/2015 FULTON GA BROADCAST MEDIA
TREE DOWN ON A CAR IN BUCKHEAD
0336 PM TSTM WND DMG 2 SW THIGPEN 33.49N 82.67W
06/09/2015 WARREN GA 911 CALL CENTER
MULTIPLE TREES DOWN NEAR INTERSTATE 20 AND ALONG RIDGE
ROAD.
0350 PM HAIL 1 NNW UNIVERSITY ESTATE 33.60N 84.34W
06/09/2015 E0.88 INCH CLAYTON GA TRAINED SPOTTER
LEAVES SHREDDED DUE TO PENNY TO NICKEL-SIZED
HAIL...ABOUT A MILE NORTH OF MORROW. LASTED APPROX. 8
MINUTES. WEB REPORT.
0354 PM HAIL TWIN CHAPEL 32.57N 84.97W
06/09/2015 E1.00 INCH MUSCOGEE GA PUBLIC
DIME TO QUARTER SIZE HAIL. REPORT FROM SUMMIT GAS
STATION. TIME ESTIMATED FROM RADAR.
0412 PM TSTM WND DMG 1 NW APALACHEE 33.69N 83.44W
06/09/2015 MORGAN GA 911 CALL CENTER
SEVERAL TREES DOWN ON PARSONAGE ROAD JUST NORTHWEST OF
APALACHEE. REPORT FROM 911 CENTER. TIME ESTIMATED FROM
RADAR.
0447 PM TSTM WND DMG SOCIAL CIRCLE 33.66N 83.72W
06/09/2015 WALTON GA 911 CALL CENTER
TREES AND POWERLINES DOWN IN AN AREA EXTENDING FROM
SOCIAL CIRCLE TO JERSEY
0500 PM TSTM WND DMG SUGAR CREEK 33.61N 83.37W
06/09/2015 MORGAN GA 911 CALL CENTER
TREES DOWN ALONG BEAVER DAM ROAD....SEVERAL DOWN ALONG
ATLANTA HWY...POWERLINES DOWN ALONG BRIAR CREEK ROAD AND
GREENSBORO ROAD
0612 PM TSTM WND DMG ARAGON 34.04N 85.06W
06/09/2015 POLK GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN ARAGON.
0618 PM TSTM WND DMG ROCKMART 34.00N 85.04W
06/09/2015 POLK GA EMERGENCY MNGR
A FEW TREES DOWN IN ROCKMART.
&&
EVENT NUMBER FFC1500335 FFC1500341 FFC1500342 FFC1500336 FFC1500337
FFC1500340 FFC1500338 FFC1500339 FFC1500343 FFC1500344 FFC1500345
FFC1500353 FFC1500346 FFC1500356 FFC1500351 FFC1500355 FFC1500352
FFC1500349 FFC1500357 FFC1500354 FFC1500359 FFC1500358
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:31 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 29 min |
| Jun 10, 3:19 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jun 10, 4:24 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Jun 10, 4:35 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Jun 10, 5:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Jun 10, 7:14 PM EDT | Special Weather Statement | FFC | Schley, Webster | 31 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.